| Model Number |
1113605 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information regarding a simplygo mini.The device was returned to a third party service center.During inspection of the device, the sieves were found to be clogged (the o2 and air side was contaminated), and the compressor was found to be defective (overheating).There was no allegation of serious or permanent harm or injury.No medical intervention was required for the patient.
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.